# SDR 98UAL900170

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Engine: Pwa PW4077
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: 5521081
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

READING LIGHTS AT 28AB WOULD NOT TURN OFF, SMOKE EMITTED FROM PASSENGER SERVICE UNIT PANEL.  POWER TURNED OFF FROM CACP.  *S/D*  BOTH LAMPS WERE REMOVED AND REPLACED.  AREA WAS INSPECTED FOR SIGNS OF OVERHEAT OR BURNING, NONE FOUND.  ALL OPERATIONS RETURNED TO NORMAL AFTER LAMP REPLACEMENT.  THERE HAVE BEEN NO REOCCURRENCES OF THIS ANOMALY.
